# SDR DHL2003740526

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-200
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, C-2 DOOR LOWER CUTOUT UPPER DOOR FRAME IS CORRODED AROUND NUT PLATES ON INBOARD FLANGE LOWER SURFACE BETWEEN STA 950E-990 STR 27R.  REMOVED NUT PLATES FROM UPPER DOOR FRAME I/B SIDE FOR CORROSION REMOVAL IAW SRM 51-10-2.  REMOVED CORROSION FROM UPPER DOOR FRAME IAW SRM 51-10-6 WITH A MATERIAL LOSS OF OVER 50 PERCENT AND IS OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  FABRICATED NEW UPPER DOOR FRAME DIMENSIONS 94 INCHES X 2 INCHES USING 60-20317 PO 3017135 IAW SRM 53-10-2 FIG 5.  ALODINED AND PRIMED NEW PIECE IAW SRM 51-10-2 AND INSTALLED UPPER DOOR FRAME IAW SRM 51-30-2.  INSTALLED NUT PLATES ON UPPER DOOR FRAME IAW SRM 51-30-2.
